Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Spots on stomach, having acne, taking roaccutane, spots on stomach not cured. Should i be concerned?

Hi I have spots on my stomach area. I have had them for years. I used to suffer from acne in my teens and two years ago the acne came back. On both occasion I was precribed Roaccutane and it got rid of the acne on my face and neck . The spots on my stomach has been there since I was about 14 years old, and I am 32 now. They don t bother me, are they common or do i need to be concern?
Asked On : Sun, 20 May 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
The spots over your stomach area do not seem to be related with isotretinoin use. These are asymptomatic and present since long. These could be a nevi or post inflammatory hyperpigmentation. I would advise a dermatologist;s visit to get the lesions examined and treated accordingly.
Hope this helped.
Take care
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor